Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo shot

i was under the impression i would still have a period monthly but after getting i did not. then my time to get another dose came up and i waited like 2 days and my period started. after i got my shot my period stopped... is this normal? i am so used to getting a period and eating chocolate... being in pain. this is wonderful but weird.

 
MoMoFu

Asked by MoMoFu at 2:12 PM on Apr. 22, 2011 in Health

Level 19 (7,735 Credits)
This question is closed.
Answers (3)
  • It is normal to not have a period, except when it's time for your next shot.... The biggest problem I have found with Depo is the weight gain that is nearly impossible to get rid of, even after stopping the shot.
    onecuteladybug2

    Answer by onecuteladybug2 at 2:41 AM on Apr. 24, 2011

  • Normal! :) enjoy it!
    AustinsMommyMI

    Answer by AustinsMommyMI at 3:52 PM on Apr. 22, 2011

  • awesome.

    not the weight part.. eek. - i've had another friend say the same thing though...
    MoMoFu

    Comment by MoMoFu (original poster) at 6:25 PM on Apr. 25, 2011

Next question in Health
Would you go to the doctor?

Next question overall (Relationships)
Can u guys pray for us?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN